Panadol Sinus

Panadol Sinus Caplets provide relief from Sinus pain and Congestion.

What does it relieve?

Panadol Sinus caplets can be used for the relief of:

  • Sinus Pain
  • Nasal congestion
  • Headache

What's the format?

Caplets

What are its features?

Sinus pain and Congestion relief

What are the ingredients?

Active ingredients:

Each caplet contains:

• Paracetamol = 500 mg
• Pseudoephedrine Hydrochloride=30 mg
 

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

Adults + children aged 12 years and older

Tablets

1-2 caplets

How Often

• 1 to 2 tablets every 4-6 hours
• Do not take more than 8 tablets in 24 hours
• Do not take longer than 7 days without asking your doctor

DISCLAIMER

• Do not use if you have known or previous history of hypersensitivity to paracetamol, pseudoephedrine, or any other ingredient in this product
• Do not use if you have severe hypertension or severe coronary artery disease
• Do not use if you have severe renal impairment
• Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
• Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants).

Overview:
Panadol Sinus Caplets provide relief from Sinus pain and Congestion.
Panadol Sinus caplets can be used for the relief of:
• Sinus Pain
• Nasal congestion
• Headache
Active Ingredient
Each caplet contains:
• Paracetamol = 500 mg
• Pseudoephedrine Hydrochloride=30 mg
Directions
How to use Panadol Cold+Flu:
• Adults & children over 12 years
• 1 to 2 tablets every four to six hours
• Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed
• Minimum dosing interval: 4 hours
• Do not take more than 8 tablets in 24 hours
• Do not take longer than 7 days without asking your doctor
• Do not give to children under 12 years of age
• Do not use with other paracetamol-containing or decongestant products
Warnings & precautions (see label for full list)
• Do not use if you have known or previous history of hypersensitivity to paracetamol, pseudoephedrine, or any other ingredient in this product
• Do not use if you have severe hypertension or severe coronary artery disease
• Do not use if you have severe renal impairment
• Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
• Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).
Seek medical advice before taking this product :
• In patients with mild to moderate kidney impairment
• In patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostatic enlargement, diabetes, glaucoma,phaeochromocytoma
• In patients with glutathione depleted states such as sepsis
• If you are taking beta-blockers and other antihypertensives
• There have been reports of ischaemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop
• There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Psuedoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop
• If symptoms persist, medical advice must be sought.
• Keep out of sight and reach of children.
Storage:
Store below 25˚C
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

 

PANADOL SINUS TAB 24'S

﷼13.00Price